# SDR YENA20100226025

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 25,737 hours, 9,069 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 02951
- Condition: Faulty
- Location: Cabin
- Part time: 5,297 hours, 1,947 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT JB1758 SJU-FLL LIVE TV SEAT 21E ODOR IN AREA.  FLL MX PERFORMED TSM 23-30-00-810-801 AND TSM 24-00-00-810-823 FOUND LIVE TV SEAT ELECTRONICS BOX (XEB) AT SEAT 21E HOT TO THE TOUCH.  POSSIBLY OVERHEATING BUT WORKING AS A PRECAUTION LIVE TV DEACTIVATED AND DEFERRED AS PER MEL 23-39-00 COD 1 CAT D MDDR 76306.  BOS MX PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW TSM 23-39-00-810-801 FOUND SEAT 20DEF XEB WITH STRONG SMELL.  REMOVED AND REPLACED SEAT 20DEF AND SEAT 21 DEF XEB'S IAW LIVE TV AMM 44-20-17, OPS CHECKS GOOD IAW LTV AMM 23-39-00, SYSTEM RUN FOR ONE HOUR NO ODOR OR DEFECTS NOTED.  CLEARED MEL AIRCRAFT RETURNED TO SERVICE.
